# SDR CA000410009

- Difficulty date: March 31, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,183 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Cracked
- Location: L/H Side
- Component: Flight Compartme, Beech, STC200BEECH
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WINDSHIELD DELAMINATED 2 MONTHS PRIOR TO CRACK.  DELAMINATION WAS WITHIN THE BEECH SERVICE MANUAL LIMITS.  WINDSHIELD CRACKED IN AREA OF DELAMINATION.
